The Stacks Project


Bibliography item: kresch-vistoli

authorKresch, Andrew and Vistoli, Angelo
titleOn coverings of Deligne-Mumford stacks and surjectivity of the Brauer map
year2004
typearticle
journalBull. London Math. Soc.
number2
volume36
pages188–192
fjournalThe Bulletin of the London Mathematical Society

BibTeX code

You can use the following code to cite this item yourself.

@article{kresch-vistoli,
  author = {Kresch, Andrew and Vistoli, Angelo},
  title = {On coverings of {D}eligne-{M}umford stacks and surjectivity of the {B}rauer map},
  year = {2004},
  journal = {Bull. London Math. Soc.},
  number = {2},
  volume = {36},
  pages = {188--192},
  fjournal = {The Bulletin of the London Mathematical Society},
}